# SDR IPXA2015052789461

- Difficulty date: May 13, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT INBD FLAP UPPER SKIN CRACKED AT XIFH171 AND 177, 10" ABOVE REAR SPAR.  REPAIRED RT INBD FLAP UPPER SKIN IAW SRM 57-00-01, REPAIR 1, FIG. 201.
